Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

throwmeinthetrash

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

1 Neutral

About throwmeinthetrash

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Guys, I am in no way related to this site, but everybody on this thread should head over to: https://forum.propeciahelp.com/ and create an account. Trying to find useful information in this thread is way too difficult because of the format. Propeciahelp is about 5ar inhibitors, propecia/accutane and others. I know the name says "Propecia" but they have many of the same symptoms. The most important part is they have an actual FORUM vs a thread and finding differen
  2. thanks, didnt know about this forum. just a question, when i drink really heavy (usually beer) sometimes i'll wake up the next day with some weak morning wood. only when im drinking heavily the night before though and only sometimes. otherwise, nothing. anybody else experience this with beer/alcohol?
  3. I've already mentioned this, as I'm sure others have as well... but we REALLY need a central forum where we can discuss all this stuff. This thread is so inefficient at conveying what works/what doesn't. I headed over to https://rxisk.org/accutane-30-years-of-trading-our-sex-lives-for-clear-skin/ All those people in the comments section, while some of course maybe from this thread, HAVE THE SAME SYMPTOMS. Has anybody set up anything like this? It's just, reading thr
  4. Hey guys, I haven't logged in here in a while, but I'm back. My major symptoms back when I first posted were depression, fatigue, coated tongue, dry eyes (and floaters in vision), ed and low libido. Sad to say I still have most (all?) of these symptoms. I have tried just about every supplement, probiotic, holistic cleanse, antidepressant, you fuckin name it, i went down a long road of trying to fix myself... and here i still am. Here's the deal: it's been 13 years since I took accutane and
  5. Does anybody else have a coated tongue that keeps coming back even after scraping it? I don't mean like a thin "healthy" coating, I mean like a disgusting fucking coating. I have taken Nystatin, Diflucan, and Clotrimazole thinking it's fungus, it didn't respond to any of it. My oral hygiene is better than most I'm sure but I can't seem to fix this tongue. I can scrape it off, but not fully, and it ALWAYS comes back (it's been years now). Did Accutane compromise my immune system? Is this m
  6. Hi Accutane thread, About time I bit the bullet and posted here, I’ve been reading this thread and other forums for years now… A little bit about me: I took generic Accutane (Amnesteem) in 2005 for 5 months (some 20mg, some 60mg). Had severely chapped lips and a dry face while I was on it, but my cystic acne cleared up. In the months following coming OFF Accutane is when something strange started happening… most notably three things: - I became severely depressed, like
×